# SDR HNAA2010042000111

- Difficulty date: April 17, 2010
- Submitted: April 20, 2010
- Operation: Air carrier
- Aircraft: N930HA
- Make and model: Dhav DHC8102
- Aircraft serial: 126
- Aircraft time: 54,603 hours, 60,988 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Condition: Defective
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT CAUTION LIGHT DOES NOT ILLUMINATE WHEN SELECTING EMERGENCY LIGHTS OFF.  SLAVED IN F/A'S SWITCH PANEL, NO FIX, CHECKED CONTINUITY OF FLIGHT DECK SWITCH 3312-P1 PIN17 TO 9811 P45 PIN AND 3351 P1 PIN R, NO DISCREPANCIES NOTED.  FOUND ONLY 16 VOLTS AT 9811 TB 14 PIN 7A.  REMOVED AND REPLACED C/B C3 ON RIGHT SECONDARY BUDD.  OPS CHECKED GOOD.
